# SDR CALA2016121601083

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 57,935 hours, 20,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: DL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR AFT EMERGENCY LIGHT ASSY HAS AN INOPERATIVE BULB.  REPLACED THE BULB. OPS CHECKED GOOD IAW AMM 33-51-01-960-801.
